MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 4-840120DIUU-US
Medical Device Problem Codes No Flow (2991); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The service personnel (sp) inspected the ventilator and replaced analog interface (ai) printed circuit board (pcb).The ventilator passed all testing per manufacturer specifications at the time of service.The ai pcb was returned to medtronic for further evaluation.Visual inspection observed no anomalies.It was reported that the 840 ventilator generated a power on self test (post) failure error code, kp0116.The reported issue was confirmed.The most likely cause was related to component u31 on the ai pcb.The manufacturing records for each device are also thoroughly reviewed prior to release to ensure.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 840 ventilator logged a post (power on self test) failure error code.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
EI 
MDR Report Key11507816
Report Number8020893-2021-00042
Device Sequence Number11480535
Product Code CBK
UDI-Device Identifier10884522019354
UDI-Public10884522019354
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number4-840120DIUU-US
Device Catalogue Number4-840120DIUU-US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1